# SDR USAAF02003

- Difficulty date: February 12, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N855US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11283
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161210
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ORF-PHL - FLT 982 - DURING DESCENT, THE SYSTEM 1 HYDRAULIC LOW QUANTITY INDICATION ALERTED, FOLLOWED BY LOSS OF SYSTEM 1 HYDRAULICS.  THE LANDING GEAR WAS LOWERED USING THE ALTERNATE PROCEDURE AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED A BROKEN O-RING ON THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP QUICK DISCONNECT.  (M)
